# SDR 2000ZZZX73

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 052390138
- Condition: Cracked
- Location: Rt Te Flap
- Part time: 93 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 3 INSPECTION, FOUND RT FLAP LOWER SKIN TRAILING EDGE CRACKED IN TWO LOCATIONS, THE 13TH AND 16TH RIVETS FROM THE INBD END HAD CRACKS OF .25 INCH AND .50 INCH.  REPLACED FLAP ASSEMBLY WITH FACTORY NEW ASSY AND PAINTED.
